# SDR QXEA0201298

- Difficulty date: August 24, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CARGO DOOR GOUGED AT UPPER EDGE.  REPAIRED IAW RD 8-52-029.
